Alert archive / Missouri / River Flood Warnings in 2025
River Flood Warning 59, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 26, 2025, 2:18 PM CDT for Lewis County, Missouri. It took effect at Jul 27, 2025, 6:48 AM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2025, 2:18 PM CDT (19:18 UTC)
- In effect from
- Jul 27, 2025, 6:48 AM CDT
- Expired
- Jul 30, 2025, 12:00 AM CDT
- In force
- 65 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Lewis County, MO
The radar
The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 14.39 ft at Jul 28, 2025, 2:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
118
WGUS43 KLSX 261918
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
218 PM CDT Sat Jul 26 2025
...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...
North Fabius River near Ewing.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC111-280730-
/O.NEW.KLSX.FL.W.0059.250727T1148Z-250730T0500Z/
/EWNM7.2.ER.250727T1148Z.250728T0000Z.250728T2254Z.NO/
218 PM CDT Sat Jul 26 2025
...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING TO LATE TUESDAY
NIGHT...
* WHAT...Moderate flooding is forecast.
* WHERE...North Fabius River near Ewing.
* WHEN...From Sunday morning to late Tuesday night.
* IMPACTS...At 16.0 feet, Lewis County Road 532 (or 230th Street)
will be flooded at this height.
At 17.3 feet, County Road 516 (195th Street) just east of
Monticello will be flooded at this height.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Saturday the stage was 4.1 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 17.3 feet tomorrow evening. It
will then fall below flood stage Monday afternoon.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
North Fabius River
Ewing 11.0 4.1 11.1 14.4 9.5 7.0 5.3
&&
LAT...LON 4025 9190 4025 9185 4015 9171 3998 9156
3996 9159 4002 9165 4004 9169 4013 9176
$$
Fuchs5 follow-up statements
588
WGUS83 KLSX 270140
FLSLSX
Flood Statement
National Weather Service St Louis MO
840 PM CDT Sat Jul 26 2025
...The Flood Warning is extended for the following rivers in
Missouri...
North Fabius River near Ewing.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC111-281345-
/O.EXT.KLSX.FL.W.0059.250728T0053Z-250731T0112Z/
/EWNM7.2.ER.250728T0053Z.250728T1800Z.250729T1912Z.NO/
840 PM CDT Sat Jul 26 2025
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY EVENING TO WEDNESDAY
EVENING...
* WHAT...Moderate flooding is forecast.
* WHERE...North Fabius River near Ewing.
* WHEN...From Sunday evening to Wednesday evening.
* IMPACTS...At 17.1 feet, Right bank begins flooding at the gage.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Saturday the stage was 4.2 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 17.2 feet early Monday
afternoon. It will then fall below flood stage early Tuesday
afternoon.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
North Fabius River
Ewing 11.0 4.2 15.8 13.7 7.0 5.1 4.5
&&
LAT...LON 4025 9190 4025 9185 4015 9171 3998 9156
3996 9159 4002 9165 4004 9169 4013 9176
$$
Walsh089
WGUS83 KLSX 271702
FLSLSX
Flood Statement
National Weather Service St Louis MO
1202 PM CDT Sun Jul 27 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Middle Fabius River near Ewing.
...The Flood Warning continues for the following rivers in
Missouri...
North Fabius River near Ewing.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC111-290515-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-250731T0148Z/
/EWMM7.1.ER.250728T0215Z.250729T0000Z.250729T1948Z.NO/
1202 PM CDT Sun Jul 27 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Middle Fabius River near Ewing.
* WHEN...Until Wednesday evening.
* IMPACTS...At 15.7 feet, Right bank overflows upstream of bridge
near the gage.
* ADDITIONAL DETAILS...
- At 11:30 AM CDT Sunday the stage was 10.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 16.1 feet tomorrow evening.
It will then fall below flood stage early Tuesday afternoon.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Middle Fabius River
Ewing 12.0 10.0 14.5 14.8 6.8 3.9 3.5
&&
LAT...LON 4018 9195 4021 9194 4019 9186 4012 9176
4002 9167 4001 9164 3996 9158 3995 9162
4005 9176 4008 9177
$$
MOC111-290515-
/O.EXT.KLSX.FL.W.0059.250727T1702Z-250730T2136Z/
/EWNM7.1.ER.250727T0644Z.250728T1200Z.250729T1536Z.NO/
1202 PM CDT Sun Jul 27 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...North Fabius River near Ewing.
* WHEN...From this morning to Wednesday afternoon.
* IMPACTS...At 15.0 feet, State Highway E west of Williamstown
begins to flood.
* ADDITIONAL DETAILS...
- At 11:30 AM CDT Sunday the stage was 13.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:30 AM CDT Sunday was 13.5 feet.
- Forecast...The river is expected to rise to a crest of 15.2
feet tomorrow morning. It will then fall below flood stage
late Tuesday morning.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
North Fabius River
Ewing 11.0 13.5 15.2 11.9 7.2 5.0 4.4
&&
LAT...LON 4025 9190 4025 9185 4015 9171 3998 9156
3996 9159 4002 9165 4004 9169 4013 9176
$$
Fuchs800
WGUS83 KLSX 280201
FLSLSX
Flood Statement
National Weather Service St Louis MO
901 PM CDT Sun Jul 27 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Middle Fabius River near Ewing.
...The Flood Warning continues for the following rivers in
Missouri...
North Fabius River near Ewing.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC111-291415-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-250731T0545Z/
/EWMM7.1.ER.250728T0201Z.250729T0600Z.250729T2345Z.NO/
901 PM CDT Sun Jul 27 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Middle Fabius River near Ewing.
* WHEN...Until late Wednesday night.
* IMPACTS...At 15.7 feet, Right bank overflows upstream of bridge
near the gage.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Sunday the stage was 12.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 16.0 feet early Tuesday
morning. It will then fall below flood stage Tuesday evening.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Middle Fabius River
Ewing 12.0 12.0 15.8 6.7 3.8 3.4 2.8
&&
LAT...LON 4018 9195 4021 9194 4019 9186 4012 9176
4002 9167 4001 9164 3996 9158 3995 9162
4005 9176 4008 9177
$$
MOC111-291415-
/O.CON.KLSX.FL.W.0059.000000T0000Z-250730T2136Z/
/EWNM7.1.ER.250727T0644Z.250728T1200Z.250729T1536Z.NO/
901 PM CDT Sun Jul 27 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...North Fabius River near Ewing.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 15.0 feet, State Highway E west of Williamstown
begins to flood.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Sunday the stage was 14.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Sunday was 14.1 feet.
- Forecast...The river is expected to rise to a crest of 15.2
feet tomorrow morning. It will then fall below flood stage
late Tuesday morning.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
North Fabius River
Ewing 11.0 14.1 11.9 7.2 5.0 4.4 3.9
&&
LAT...LON 4025 9190 4025 9185 4015 9171 3998 9156
3996 9159 4002 9165 4004 9169 4013 9176
$$
Walsh521
WGUS83 KLSX 281709
FLSLSX
Flood Statement
National Weather Service St Louis MO
1209 PM CDT Mon Jul 28 2025
...The Flood Warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing.
North Fabius River near Ewing.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC111-300515-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-250730T2200Z/
/EWMM7.1.ER.000000T0000Z.250729T0600Z.250729T1600Z.NO/
1209 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Middle Fabius River near Ewing.
* WHEN...Until Wednesday afternoon.
* ADDITIONAL DETAILS...
- At 11:30 AM CDT Monday the stage was 12.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:30 AM CDT Monday was 12.5 feet.
- Forecast...The river is expected to rise to a crest of 12.9
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Middle Fabius River
Ewing 12.0 12.5 12.6 4.7 2.9 2.8 2.8
&&
LAT...LON 4018 9195 4021 9194 4019 9186 4012 9176
4002 9167 4001 9164 3996 9158 3995 9162
4005 9176 4008 9177
$$
MOC111-300130-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-250730T0124Z/
/EWNM7.1.ER.250727T0644Z.250728T0715Z.250728T1924Z.NO/
1209 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...North Fabius River near Ewing.
* WHEN...Until Tuesday evening.
* ADDITIONAL DETAILS...
- At 11:30 AM CDT Monday the stage was 11.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:30 AM CDT Monday was 14.4 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 3.2 feet Monday,
August 04.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
North Fabius River
Ewing 11.0 11.8 8.1 4.1 3.4 3.3 3.2
&&
LAT...LON 4025 9190 4025 9185 4015 9171 3998 9156
3996 9159 4002 9165 4004 9169 4013 9176
$$
Fuchs328
WGUS83 KLSX 290215
FLSLSX
Flood Statement
National Weather Service St Louis MO
915 PM CDT Mon Jul 28 2025
...The Flood Warning is extended for the following rivers in
Illinois...Missouri...
Mississippi River at Saverton.
Mississippi River at Hannibal.
...The Flood Warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Winfield.
Mississippi River at Clarksville.
Mississippi River at Louisiana.
Middle Fabius River near Ewing.
...The Flood Warning is cancelled for the following rivers in
Missouri...
North Fabius River near Ewing.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC111-290315-
/O.CAN.KLSX.FL.W.0059.000000T0000Z-250729T0215Z/
/EWNM7.1.ER.250727T0644Z.250728T0715Z.250728T1825Z.NO/
915 PM CDT Mon Jul 28 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the North Fabius River near Ewing.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Monday the stage was 8.9 feet.
- Forecast...The river is expected to fall to 3.1 feet Monday,
August 04.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
North Fabius River
Ewing 11.0 8.9 4.1 3.4 3.3 3.2 3.2
&&
LAT...LON 4025 9190 4025 9185 4015 9171 3998 9156
3996 9159 4002 9165 4004 9169 4013 9176
$$
ILC149-MOC173-300900-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-250730T0852Z/
/SVRM7.1.ER.250728T1000Z.250728T1900Z.250729T0252Z.NO/
915 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Mississippi River at Saverton.
* WHEN...Until late Tuesday night.
* IMPACTS...At 15.5 feet, An access road to riverside raised homes
on the riverward side of the Sny levee begins to flood near this
level.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Monday the stage was 16.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Monday was 16.1 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 12.6 feet Monday,
August 04.
- Flood stage is 16.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Saverton 16.0 16.1 14.3 13.3 12.9 12.7 12.6
&&
LAT...LON 3967 9132 3974 9121 3970 9114 3953 9099
3946 9110 3960 9122
$$
ILC013-MOC113-301415-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-250801T0000Z/
/CAGM7.1.ER.250728T0645Z.250729T0600Z.250730T1800Z.NO/
915 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Winfield.
* WHEN...Until Thursday evening.
* IMPACTS...At 27.5 feet, At this stage, Lock and Dam 25 will
stockpile 200 tons of sand, 12,000 sandbags, and 10,000 square
feet of polyethylene plastic as a precaution.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Monday the stage was 26.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Monday was 26.4 feet.
- Forecast...The river is expected to rise to a crest of 26.4
feet just after midnight tonight. It will then fall below
flood stage early Wednesday afternoon.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Winfield 26.0 26.4 26.2 24.8 23.3 23.0 22.8
&&
LAT...LON 3925 9083 3925 9071 3912 9065 3896 9065
3888 9057 3880 9057 3885 9073 3910 9076
$$
ILC149-MOC127-301415-
/O.EXT.KLSX.FL.W.0063.000000T0000Z-250730T2200Z/
/HNNM7.1.ER.250727T1741Z.250728T1615Z.250729T1600Z.NO/
915 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Hannibal.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 18.0 feet, The northern end of Southside Recreation
#2 Park along Bear Creek begins flooding at this height. Gate
wells are shut down to prevent the sewers from backing up. Also
at this level pumps are set to standby.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Monday the stage was 17.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Monday was 17.7 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 15.0 feet
Monday, August 04.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Hannibal 17.0 17.6 16.1 15.6 15.3 15.1 15.1
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9132
3969 9134 3968 9139 3971 9136
$$
ILC013-MOC163-301415-
/O.EXT.KLSX.FL.W.0062.000000T0000Z-250731T1800Z/
/CLKM7.1.ER.250727T1418Z.250729T0200Z.250730T1200Z.NO/
915 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Clarksville.
* WHEN...Until Thursday afternoon.
* IMPACTS...At 27.2 feet, Silo Park just northwest of Clarksville
off Highway 79 begins flooding.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Monday the stage was 26.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Monday was 26.4 feet.
- Forecast...The river is expected to fall below flood stage
Wednesday morning and continue falling to 22.7 feet Monday,
August 04.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Clarksville 25.0 26.4 25.0 23.7 23.1 22.8 22.7
&&
LAT...LON 3939 9097 3946 9088 3940 9081 3932 9075
3925 9071 3925 9083 3930 9090 3932 9088
3936 9092 3935 9095
$$
ILC149-MOC163-301415-
/O.EXT.KLSX.FL.W.0061.000000T0000Z-250731T1400Z/
/LUSM7.1.ER.250727T1445Z.250729T0045Z.250730T0800Z.NO/
915 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Louisiana.
* WHEN...Until Thursday morning.
* IMPACTS...At 17.0 feet, The parking area at the boat house floods.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Monday the stage was 16.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Monday was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
early Wednesday morning and continue falling to 13.2 feet
Monday, August 04.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Louisiana 15.0 16.3 14.8 13.8 13.4 13.2 13.2
&&
LAT...LON 3946 9110 3953 9099 3946 9088 3939 9097
3941 9100 3939 9103
$$
MOC111-301415-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-250730T2030Z/
/EWMM7.1.ER.000000T0000Z.250729T0600Z.250729T1430Z.NO/
915 PM CDT Mon Jul 28 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Middle Fabius River near Ewing.
* WHEN...Until Wednesday afternoon.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Monday the stage was 12.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Monday was 12.8 feet.
- Forecast...The river is expected to rise to a crest of 12.8
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Middle Fabius River
Ewing 12.0 12.8 5.4 3.1 2.9 2.9 2.8
&&
LAT...LON 4018 9195 4021 9194 4019 9186 4012 9176
4002 9167 4001 9164 3996 9158 3995 9162
4005 9176 4008 9177
$$
ElmoreWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 26, 12:13 PM CDT, 2 hours 5 minutes earlier. Its key messages:
- Dangerous heat and humidity will persist for most of the region into early next week, particularly on Monday and Tuesday. Relief begins Wednesday north of I-70, and spreads areawide Thursday.
- Scattered thunderstorms will threaten most of the region today and tomorrow intermittently, with gusty winds and heavy downpours being the main threat. While unlikely, there is a low (10%) chance for damaging wind today north of I-70 from the strongest thunderstorms.
Area forecast discussion, Jul 26, 12:13 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1213 PM CDT Sat Jul 26 2025
.KEY MESSAGES...
- Dangerous heat and humidity will persist for most of the region
into early next week, particularly on Monday and Tuesday.
Relief begins Wednesday north of I-70, and spreads areawide
Thursday.
- Scattered thunderstorms will threaten most of the region today
and tomorrow intermittently, with gusty winds and heavy
downpours being the main threat. While unlikely, there is a low
(10%) chance for damaging wind today north of I-70 from the
strongest thunderstorms.
&&
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 342 AM CDT Sat Jul 26 2025
Showers and thunderstorms continue to percolate along a
stationary frontal boundary and amidst near-record precipitable
water values from northwest Missouri to southeast Iowa. Most of
the activity is evading the northern fringes of the forecast area,
focusing where SPC Mesoscale Analysis paints an axis of deep
moist convergence. Further removed from the forcing mechanism and
moisture axis, little to no convective activity exists at this
hour.
The evolution of the ongoing convection will have a somewhat
important role in our rain and thunderstorm chances today. Some high-
resolution guidance grows the thunderstorms in southern Iowa upscale
closer to sunrise, which drops a composite outflow boundary through
northern Missouri and west-central Illinois. That feature, amidst
MLCAPE values of 1500-2000J/kg that are uniformly depicted in all
available guidance, would lead to thunderstorm development in the
afternoon through the evening along and north of the I-70 corridor.
If this occurs, one or two thunderstorms could threaten 60mph winds,
but most will stay sub-severe. Without this forcing mechanism, which
seems a bit more realistic given the elevated nature of the current
convection, any activity would be more scattered in nature over this
same area. Any of these storms will be efficient rain-producers, so
localized flooding can't be ruled out. Further south, other than a
low threat for isolated thunderstorms, dangerous heat and humidity
will continue to impact the St. Louis metropolitan area and parts of
southeast Missouri and southwest Illinois. Even beyond here, the
ongoing heat wave will continue to warrant care during the peak
heating of the day by those susceptible to heat-related illnesses.
Convective activity gradually wanes during the evening, though a
developing low-level jet may interact with another composite outflow
(in the scenario of more widespread convection during the day) to
keep thunderstorms percolating along the I-70 corridor. Chances
reinvigorate with diurnal heating on Sunday, primarily across
southeast Missouri and southwest Illinois where another transient
boundary may exist amidst strong instability. Rain chances again
drop, this time for a few days, as the upper-level ridge becomes
more pronounced over the region and more dangerous heat spreads
north.
MRB
&&
.LONG TERM... (Sunday Night through Friday)
Issued at 342 AM CDT Sat Jul 26 2025
The end of the heatwave is in our sights now, but not before one
more pronounced stretch of hot, humid conditions Monday and Tuesday.
By this point, the upper-level ridge will be well-established
overhead and any threat for thunderstorms (which would make
temperatures more uncertain) becomes very low (less than 10%). Not
much can be said about this that hasn't already been said: heat
index values of 105-110F are likely across almost the entire region,
with the worst conditions being felt in urbanized, metropolitan
areas. There continues to be a slight high bias in the NBM dewpoints
at this lead time that is accounted for in this forecast, but the
heat and humidity will still combine to create dangerous conditions
for anyone outside for prolonged periods of time.
The ridge begins eroding Wednesday with the slow equatorward
advancement of a longwave trough in eastern Canada, and with it our
heatwave will come to its long-awaited conclusion. The trough will
advance a stronger cold front through the region slowly during the
day on Wednesday, introducing uncertainty as to exact temperatures
at that point surrounding the front's location and any rain chances.
However, nearly all available guidance pushes the boundary south of
the region by Thursday. In its wake, the bi-state will be at the
southern fringe of a fairly impressive surface high (for late
July/early August) and 850mb temperatures approaching the 10th
climatological percentile. All of this spells a fairly comfortable,
albeit not necessarily dry, end of the week. While some
understandable uncertainty as to how cool it will be still exists,
the high-end temperatures from the NBM are still 5-10 cooler than
normal. While a modest warmup back to near-normal is evident in the
available ensemble data by early next week, the cooler weather stays
in place through Saturday.
MRB
&&
.AVIATION... (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1210 PM CDT Sat Jul 26 2025
Chances of showers and thunderstorms are the biggest concern into
Sunday morning. The best chances this afternoon/early evening will
be at central Missouri and KUIN terminals, though metro St. Louis
is just northwest of another axis of showers and thunderstorms.
Any site that does see a direct impact from a thunderstorm could
see MVFR/IFR visibilities in heavier downpours and the potential
at least for some gusty winds. Activity should gradually shift
southeast in time, with better chances for showers and
thunderstorms for metro St. Louis late tonight/early Sunday
morning.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT Tuesday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Gasconade MO-Iron MO-
Lincoln MO-Madison MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
Warren MO-Washington MO.
Extreme Heat Warning until 7 PM CDT Tuesday for Franklin MO-
Jefferson MO-Saint Charles MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO.
IL...Heat Advisory until 7 PM CDT Tuesday for Calhoun IL-Fayette IL-
Greene IL-Jersey IL-Macoupin IL-Montgomery IL-Pike IL.
Extreme Heat Warning until 7 PM CDT Tuesday for Bond IL-Clinton
IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jul 26, 3:43 AM CDT, 10 hours 35 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 343 AM CDT Sat Jul 26 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-270845- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 343 AM CDT Sat Jul 26 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Dangerous heat will continue today and tonight. A few storms may be strong to severe through about 9PM. Damaging winds are the main threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Dangerous heat will continue over much of the area through at least Tuesday. There is a chance of thunderstorms Sunday and again Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MRB
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:29 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 61 min |
| Jul 26, 6:34 PM CDT | Areal Flood Advisory | LSX | Audrain, Monroe | 2 hr |
Nearby
River Flood Warnings in Missouri, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.